Radial-spherical convolution operators in weighted $L_p$
Doklady Akademii Nauk, Tome 309 (1989) no. 2, pp. 279-282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_2_a4,
author = {B. S. Rubin},
title = {Radial-spherical convolution operators in weighted $L_p$},
journal = {Doklady Akademii Nauk},
pages = {279--282},
year = {1989},
volume = {309},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_2_a4/}
}
B. S. Rubin. Radial-spherical convolution operators in weighted $L_p$. Doklady Akademii Nauk, Tome 309 (1989) no. 2, pp. 279-282. http://geodesic.mathdoc.fr/item/DAN_1989_309_2_a4/